# SDR UPS204121

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Damaged
- Location: Nr 14
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND SPOILER NR 14 X-RAY VIEWS NR 3, 4, 5 AND 6 SHOW CORE DAMAGE AND CONTAMINATION. MAINTENANCE REPAIRED IAW SRM 57-50-6 AND SRM 57-50-6.
